# SDR C2XA11TY032

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 26,148 hours, 19,476 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1767A
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FORWARD SMOKE DETECTOR IN CARGO HAS A STEADY LIGHT ON.  REMOVED AND REPLACED DETECTOR IAW EMB 145 AMM 26-15-01.  OPS CHECK GOOD.
